# SDR CALA2025101309978

- Difficulty date: October 10, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N78003
- Make and model: Boeing 777224
- Aircraft serial: 27579
- Aircraft time: 123,103 hours, 12,806 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Part number: 251658232C
- Condition: Missing
- Location: Anti Collision
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL NOTED RT WING ANTI-COLLISION LENS MISSING.PIC ATTACHED PARTS NEEDED NIS AT GRU. PERFORMED A VISUAL INSPECTION OF THE STROBE LIGHT LENS HOUSING AND CAVITY FOR ADDITIONAL DAMAGE, AND NO ADDITIONAL DAMAGE WAS NOTED.  PERFORMED INTERIM REPAIR PART 1 AS PER ECRA 3340-01575, NO ADDITIONAL DAMAGE WAS NOTED AROUND THE STROBE LIGHT LENS HOUSING.  REMOVED THE RIGHT WING FWD POSITION LIGHT ASSY, IAW AMM 33-43-01.
